# SDR CA960131201

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172E
- Engine: Cont O300D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 0500106194
- Condition: Abraided
- Location: Brake
- Part time: 4,381 hours
- Component: Cessna, 0500106194
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)UPPER ELEVATOR CABLE ABRAIDED THE ALUMINUM BRAKE LINE. REPAIRED AND AIRCRAFT RETURNED TO SERVICE.
